Durations and parametric model-checking in timed automata

Technical Report PDF: 
Technical Report Number: 
2002.1
TitleDurations and parametric model-checking in timed automata
Publication TypeJournal Article
Year of Publication2002
AuthorsBruyère, V, Dall'olio E, Raskin J-F
JournalACM Trans. Comput. Logic
Volume9
Pagination12:1–12:23
Date PublishedApril
ISSN1529-3785
Keywordsmodel-checking, Presburger arithmetic, Timed automata
URLhttp://doi.acm.org/10.1145/1342991.1342996
DOIhttp://doi.acm.org/10.1145/1342991.1342996